# SDR SWIA200820005

- Difficulty date: September 3, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N293SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120320
- Aircraft time: 26,912 hours, 39,590 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE RED FLOOR PROXIMITY EMERGENCY LIGHT MISSING FROM ROW 9 AND MAIN CABIN DOOR, ROW 2.  FLT 5702.  ENTERED IN ERROR, SEE SDR 20006.
